Alert archive / Arizona / Flash Flood Warnings in 2013

Flash Flood Warning 301, NWS Las Vegas, NV

September 9, 2013Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Sep 9, 2013, 4:52 PM MST for Mohave County, Arizona. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2013, 4:52 PM MST (23:52 UTC)
Expired
Sep 9, 2013, 6:45 PM MST
In force
113 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Cedar City radar (KICX), 127 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 11.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2013-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2013-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
745 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

875 
WGUS55 KVEF 092352
FFWVEF
AZC015-100145-
/O.NEW.KVEF.FF.W.0301.130909T2352Z-130910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
452 PM MST MON SEP 9 2013

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 645 PM MST.

* AT 448 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A NEAR LITTLEFIELD AND BEAVER DAM MOVING
  SOUTH AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LITTLEFIELD...BEAVER DAM.

THIS INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 1 AND 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.

&&

LAT...LON 3681 11381 3674 11398 3679 11404 3684 11405
      3694 11405 3695 11381

$$

SC
1 follow-up statement
318 
WGUS75 KVEF 100050
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
550 PM MST MON SEP 9 2013

AZC015-100057-
/O.CAN.KVEF.FF.W.0301.000000T0000Z-130910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
550 PM MST MON SEP 9 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL
MOHAVE COUNTY...

THE HEAVY RAIN HAS PUSHED TO THE SOUTH OF BEAVER DAM...LITTLEFIELD 
AND INTERSTATE 15. THERE WERE NO REPORTS OF FLOODING AND THE FLASH 
FLOOD WARNING HAS BEEN CANCELLED. THE RAIN GAGE AT THE VIRGIN RIVER 
IN SCENIC DID RECEIVE 1.02 INCHES OF RAIN IN ONE HOUR.  

LAT...LON 3681 11381 3674 11398 3679 11404 3684 11405
      3694 11405 3695 11381

$$

SC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 3:23 PM MST, 1 hour 29 minutes earlier.

Area forecast discussion, Sep 9, 3:23 PM MST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
323 PM PDT MON SEP 9 2013

.SYNOPSIS...A SLOW MOVING AREA OF LOW PRESSURE COMBINED WITH
RESIDUAL MOISTURE WILL HELP TO TRIGGER SHOWERS AND THUNDERSTORMS
ACROSS THE AREA ESPECIALLY IN LINCOLN...CLARK...MOHAVE AND EASTERN
SAN BERNARDINO COUNTIES. THE PRIMARY HAZARD WITH STORMS WILL BE
HEAVY RAIN BRINGING THE POTENTIAL FOR FLASH FLOODING. DRIER AIR WILL
START TO SPREAD EAST ACROSS THE AREA WEDNESDAY NIGHT INTO FRIDAY
BRINGING AN END TO ANY SHOWER AND THUNDERSTORM ACTIVITY.
TEMPERATURES ARE EXPECTED TO THEN RISE TO ABOVE NORMAL THIS WEEKEND.
&&

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. MONSOON MADNESS
CONTINUES THIS AFTERNOON BUT A BREAK AWAITS LATER THIS WEEK FOR
EVERYONE. A MID/UPPER LEVEL LOW PRESENTLY LOCATED OVER SOUTHWESTERN
MOHAVE COUNTY NEAR YUCCA CONTINUES TO BE THE CULPRIT DRIVING
CONVECTION THIS AFTERNOON IN CAHOOTS WITH LINGERING MOISTURE AND
INSTABILITY ACROSS THE EASTERN HALF OF OUR AREA. AS WAS THE CASE
YESTERDAY EVENING, THE NORTHWEST FLANK OF THE LOW HAS BEEN SEEING
THE MOST CONVECTION BLOSSOM AND THIS MAKES SENSE AS THE BEST
MID-LEVEL CONVERGENCE IS SHOWN IN THE STREAMLINES OVER THIS AREA.
STORM MOVEMENT TODAY HAS BEEN THE ONE FACTOR THAT MAKES IT TOUGH TO
PINPOINT WHERE FLASH FLOODING WILL BE A BIGGER CONCERN AND AS A
RESULT WE HAVE HELD OFF ON ANY FLASH FLOOD WATCHES FOR THIS EVENING
AND WE WILL ADDRESS ANY FLASH FLOOD CONCERNS WITH THE APPROPRIATE
SHORT-FUSED PRODUCTS. WHILE MOHAVE AND EASTERN SAN BERNARDINO
COUNTIES AND TO A LESSER EXTENT SOUTHERN LINCOLN COUNTIES ARE THE
MOST ACTIVE NOW, THERE IS THE POTENTIAL GIVEN THE NORTHEAST STEERING
FLOW IN PLACE OVER CLARK COUNTY THAT ACTIVITY THAT DEVELOPS OVER
SOUTHERN LINCOLN COUNTY, SOUTHWEST UTAH AND NORTHWEST ARIZONA COULD
MIGRATE DOWN TO CLARK COUNTY THIS EVENING IN THE FORM OF EITHER
SHOWERS AND THUNDERSTORMS OR AN OUTFLOW BOUNDARY. THE LATEST HRRR,
NMM AND WRF MODELS ALL SUPPORT THIS. THIS TYPE OF STORM MOVEMENT
INTO LAS VEGAS IN THE PAST (A.K.A THE JULY 18TH 1994 HILTON SIGN
THUNDERSTORM AND MORE RECENTLY JULY 19TH OF THIS YEAR) HAS SUPPORTED
TYPICALLY MID TO LATE EVENING THUNDERSTORMS THAT CAN PACK A PUNCH AS
THEY PICK UP MOMENTUM DROPPING OFF THE HIGHER TERRAIN TO THE
NORTHEAST. WE SHALL SEE WHAT HAPPENS AS THIS EVENING PROGRESSES BUT
FOR NOW I HAVE INCREASED POPS THIS EVENING FROM LAS VEGAS UP TOWARD
MESQUITE TO ACCOUNT FOR THE MODEL TRENDS.

THE MID/UPPER LEVEL LOW IS FORECAST TO MOVE VERY SLOWLY TO THE EAST
AND EVENTUALLY NORTHEAST TONIGHT INTO TUESDAY TRAVELING TOWARD
NORTHERN MOHAVE COUNTY. AS A RESULT, SHOWERS AND THUNDERSTORMS WILL
CONTINUE IN THE FORECAST MAINLY NEAR THE LOW. SOME AREAS MAY SEE A
BREAK TONIGHT IF THEY GET WORKED OVER THIS EVENING, THOUGH A LOT OF
MOISTURE IS SHOWN TO LINGER SO CLOUD COVER MAY NOT DEVELOP TOO MANY
BREAKS. FOR TUESDAY, THE BEST CONVERGENCE IS SHOWN TO BE OVER CLARK
COUNTY WHICH WOULD ALSO CREATE AN UPSLOPE FLOW OVER THE SPRING
MOUNTAINS. THIS IS ALSO THE AREA IN THE NORTHWEST QUADRANT OF THE
LOW, WHICH HAS BEEN THE HOT SPOT FOR CONVECTION THE PAST TWO DAYS. I
DID NOT ISSUE ANY FLASH FLOOD WATCHES FOR NOW, BUT GIVEN THE
CARPENTER 1 FIRE BURN AREA BEING SO SENSITIVE, IT MAY BE A
CONSIDERATION WITH THE NEXT PACKAGE OR SO. OTHERWISE MOHAVE AND
LINCOLN COUNTIES SHOULD SEE THE BEST CHANCES FOR SHOWERS AND
THUNDERSTORMS AND HERE AS WELL THE RISK FOR FLASH FLOODING WILL
EXIST WITH SOME STORMS. BASED ON THE LATEST WRF, SREF AND GFS I ALSO
INCREASED POPS A LITTLE BIT FURTHER WEST OVER CENTRAL NYE COUNTY.
TEMPS ARE A TOUGH CALL BUT LOOK TO STAY BELOW NORMAL ESPECIALLY OVER
EASTERN SECTIONS.

FROM TUESDAY NIGHT INTO WEDNESDAY, THE LOW IS FORECAST TO DRIFT
NORTH OR EVEN NORTHWEST TOWARD SOUTHEASTERN NEVADA AND SOUTHWEST
UTAH. THIS WILL FOCUS THE BEST CHANCE OF SHOWERS AND THUNDERSTORMS
OVER LINCOLN, CLARK AND MOHAVE COUNTIES, HOWEVER A LOT OF MID-LEVEL
MOISTURE IS SHOWN TO WRAP AROUND THE BACK SIDE OF THE LOW SO WE HAVE
CARRIED A CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE
AREA. FLASH FLOODING WILL AGAIN BE THE MAIN THREAT. TEMPS AGAIN
SHOULD REMAIN BELOW NORMAL ESPECIALLY IN THE EAST.

THE LOW IS FORECAST TO DRIFT NORTH TOWARD ELY WEDNESDAY NIGHT INTO
THURSDAY NIGHT. THIS WILL STILL ALLOW FOR SHOWERS AND THUNDERSTORMS
TO LINGER ESPECIALLY ACROSS LINCOLN COUNTY AND TO A LESSER EXTENT
CLARK, MOHAVE AND CENTRAL NYE COUNTIES. I DID INCREASE POPS IN THESE
AREAS GIVEN THE BETTER MODEL CONSENSUS WITH THE PLACEMENT OF THE
LOW. DRIER AND MORE STABLE AIR IS SHOWN TO PUSH IN FROM THE
SOUTHWEST WHICH SHOULD HELP TO TRIM BACK ON THE PROSPECTS FOR
CONVECTION OVER THE SOUTHWEST CWFA SIGNIFICANTLY.

.LONG TERM...A MID/UPPER LEVEL RIDGE IS FORECAST TO BUILD INTO
CALIFORNIA FROM THE EASTERN PACIFIC THURSDAY NIGHT INTO FRIDAY AND
FINALLY PUSH THE PESKY LOW OFF TO THE EAST. THIS RIDGE WILL BRING
DRIER AND MORE STABLE AIR WITH TO ALL AREAS AND ALSO ALLOW FOR A
WARMING TREND AS WELL AS A RETURN TO SUNNIER CONDITIONS. BASED ON
GFS BUFR FORECAST SOUNDINGS AS WELL AS THE LATEST STATISTICAL
GUIDANCE I WENT AHEAD AND INCREASED HIGH TEMPS FROM FRIDAY THROUGH
NEXT WEEKEND. TRIPLE DIGITS ARE NOT OUT OF THE QUESTION AGAIN IN
VEGAS. THIS WOULD BE THE FIRST DRY WEEKEND IN A MONTH OR MORE
EXACTLY SINCE AUGUST 10TH AND 11TH FOR LAS VEGAS.
&&

.AVIATION...FOR MCCARRAN...THE MAIN CONCERN FOR THIS EVENING WILL BE
IF ANY SHRA/TSRA APPROACH THE AIRPORT. THE STEERING FLOW FROM STORMS
IS FROM THE NORTHEAST AND THERE IS DECENT POTENTIAL FOR ACTIVITY TO
DRIFT INTO THE AIRPORT FROM THAT DIRECTION ESPECIALLY FROM 03Z
THROUGH 08Z TUESDAY WHICH WOULD BRING GUSTY AND ERRATIC WINDS AS
WELL AS REDUCED CIGS/VSBY IMPACTING CONFIGURATIONS. DEPENDING ON
WHAT HAPPENS IN THAT TIME FRAME, WINDS MAY BE ERRATIC AT TIMES,
OTHERWISE THEY SHOULD FAVOR TYPICAL DIURNAL DIRECTIONS THROUGH
TUESDAY MORNING. SHRA/TSRA ARE POSSIBLE AGAIN ON TUESDAY AT
ANYTIME...ESPECIALLY AFTER 18Z.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA WILL CONTINUE ACROSS THE AREA ESPECIALLY
THROUGH 08Z TUESDAY. ACTIVITY SHOULD BE GREATEST IN MOHAVE, LINCOLN,
CLARK AND EASTERN SAN BERNARDINO COUNTIES. ON TUESDAY, SHRA/TSRA ARE
EXPECTED ESPECIALLY AFTER 18Z ACROSS MOHAVE, LINCOLN AND CLARK
COUNTIES. GUSTY AND ERRATIC WINDS AS WELL AS REDUCED CIGS AND VSBY
WILL ALL BE ISSUES IN AND NEAR ANY SHRA/TSRA.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Sep 9, 4:34 AM MST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
434 AM PDT MON SEP 9 2013

AZZ001>003-036-CAZ519>527-NVZ014>022-100700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
434 AM PDT MON SEP 9 2013 /434 AM MST MON SEP 9 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN TODAY. HEAVY RAIN AND
ISOLATED FLASH FLOODING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CHANCES FOR THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL CONTINUE
THROUGH WEDNESDAY...THEN A GRADUAL DRYING TREND FROM SOUTHWEST TO
NORTHEAST IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO
STANDARD OPERATING PROCEDURES.

MORGAN

In the hours before

Local storm report, Sep 9, 10:55 AM MST, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1055 AM PDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     1 SSE BJY TOWER (NTS A1 37.06N 116.05W
09/08/2013  M67.00 MPH       NYE                NV   MESONET

0506 PM     FLASH FLOOD      13 SE KEELER            36.33N 117.71W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            WATER AND DEBRIS COVERED HIGHWAY 190 BETWEEN SALINE
            VALLEY ROAD AND PANAMINT SPRINGS.

0530 PM     FLASH FLOOD      3 SE FURNACE CREEK      36.42N 116.81W
09/08/2013                   INYO               CA   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE REPORTED A FEW INCHES OF WATER
            AND MUD CROSSED HIGHWAY 190 NEAR ZABRISKIE POINT. WATER
            CROSSED HIGHWAY 190 AS FAR AWAY AS NEAR THE FURNACE CREEK
            INN.

0552 PM     FLASH FLOOD      3 E PANAMINT SPRINGS    36.34N 117.42W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CALIFORNIA HIGHWAY PATROL REPORTED SEVERAL VEHICLES STUCK
            IN FLOODWATERS AT HIGHWAY 190 AND PANAMINT VALLEY ROAD
            DUE TO MUD AND ROCKS ON THE ROAD. AT 619 PM ONE MILE OF
            THE ROADWAY WAS REPORTED WASHED OUT WITH DEBRIS AND
            ROCKS.

0700 PM     FLASH FLOOD      20 NNW STOVEPIPE WELLS  36.87N 117.28W
09/08/2013                   INYO               CA   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE REPORTED MUD WASHED ACROSS
            SCOTTYS CASTLE ROAD. THE EVENT TIME IS AN ESTIMATE.

0715 PM     FLASH FLOOD      9 E PANAMINT SPRINGS    36.35N 117.30W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            CHP REPORTS THAT A DEATH VALLEY PARK SERVICE UNIT STOPPED
            AT MILE MARKER 65 ON STATE ROUTE 190 FOR LARGE BOULDERS
            IN THE ROADWAY.

0730 PM     FLASH FLOOD      2 NNE TRONA             35.79N 117.36W
09/08/2013                   SAN BERNARDINO     CA   NEWSPAPER

            SEVERAL HOMES WERE FLOODED IN THE PIONEER POINT AREA OF
            TRONA.

0730 PM     FLASH FLOOD      4 NNW SQUAW SPRINGS RAW 35.42N 117.58W
09/08/2013                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            A FEW INCHES OF WATER ALONG WITH SMALL ROCKS AND SOME MUD
            CROSSED TRONA ROAD BETWEEN RED MOUNTAIN AND WAGON WHEEL.
            HAIL UP A HALF INCH IN DIAMETER ALSO FELL.

0730 PM     FLASH FLOOD      4 NNE TRONA             35.82N 117.34W
09/08/2013                   INYO               CA   LAW ENFORCEMENT

            TRONA WILDROSE ROAD WAS REPORTED CLOSED BY THE TRONA
            AIRPORT ACCORDING TO THE INYO COUNTY SHERIFF. THE EVENT
            TIME IS AN ESTIMATE.

&&
SUMMARY OF REPORTS FROM AROUND THE AREA ON SUNDAY.

VEF STAFF
Local storm report, Sep 9, 2:08 PM MST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
208 PM PDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      2 SW KINGMAN            35.19N 114.06W
09/09/2013                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER IN KINGMAN REPORTS ONE FOOT OF WATER MOVING
            ACROSS BEALE STREET NEAR FIRST STREET.

&&

CSTUMPF
Local storm report, Sep 9, 2:41 PM MST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
241 PM PDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     FLASH FLOOD      7 NNW NEW KINGMAN-BUTLE 35.36N 114.05W
09/09/2013                   MOHAVE             AZ   TRAINED SPOTTER

            SPOTTER REPORTS WATER WITH MUD MOVING ACROSS MULTIPLE LOW
            WATER CROSSINGS ALONG STOCKTON HILL ROAD.

&&

CSTUMPF
Local storm report, Sep 9, 3:05 PM MST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
305 PM PDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      2 NW NEW KINGMAN-BUTLER 35.29N 114.06W
09/09/2013                   MOHAVE             AZ   LAW ENFORCEMENT

            STOCKTON HILL ROAD HAS BEEN CLOSED AT BULL MOUNTAIN ROAD
            DUE TO FLOODING.

&&

CSTUMPF
Local storm report, Sep 9, 4:21 PM MST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
421 PM PDT MON SEP 09 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     FLASH FLOOD      2 NE LAKE HAVASU CITY   34.51N 114.29W
09/09/2013                   MOHAVE             AZ   TRAINED SPOTTER

            A SPOTTER REPORTED 10 TO 12 INCHES OF WATER FLOWING DOWN
            STREETS IN LAKE HAVASU CITY ACCOMPANIED BY ROCKS AND MUD.
            A STORM TOTAL SO FAR 0.49 INCH OF RAIN WAS MEASURED BY
            THIS SPOTTER.

&&

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 1:00 PM MSTFlash Flood WarningVEFMohave2 hr
Sep 9, 1:22 PM MSTFlash Flood WarningVEFMohave3 hr
Sep 9, 2:48 PM MSTAreal Flood AdvisoryVEFMohave3 hr
Sep 9, 3:25 PM MSTFlash Flood WarningVEFMohave2 hr
Sep 9, 3:58 PM MSTFlash Flood WarningVEFMohave2 hr

Nearby

Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.